# SDR ASOA04372

- Difficulty date: March 10, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Part time: 21,853 hours
- Component: Emergency Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY LIGHT ASSEMBLY ON THE PASSENGER DOOR WAS FOUND TO HAVE A DAMAGED AND CORRODED SOCKET.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED AND CORRODED EXTERNAL EMERGENCY LIGHT ASSY.
